# SDR 39LA2013101400004

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 28,075 hours, 77,170 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: S61206251511
- Condition: Departed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CARGO DOOR WINDOW DEPARTED THE ACFT IN FLIGHT.
